# SDR 98UAL900241

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY EXIT SIGNS ARE INOP AT DOOR 4 RIGHT.  FOUND BAD BATTERY PACK.  REPLACED BATTERY PACK.
